# SDR 9713283217

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300A1AMDTA
- Condition: Inoperative
- Location: Fuselage
- Part time: 17,860 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED VENT SKIN VALVE FAULT. EXTRACT VALVE INDICATED OPEN AND THE AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SKIN AIR EXTRACT VALVE, OPERATIONAL CHECK OK.
